MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC NEEDLE
Catalog Number 300208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the consumer received a bd hypoint¿ needle that was not sealed causing them to question the sterility of the needle.The product was not used and there was no report of injury or medical interventions.
 
Additional Manufacturer Narrative
One sample was received and it was observed that the shield was cracked and had a rough broken edge.A review of the device history record revealed no irregularities during the manufacture of the reported lot numbers.A manufacturing review revealed no abnormalities with preventative maintenance, calibration, or equipment.There is online shield leakage test that will reject the reported non-conformance in hypoint assembly.There is no contact point with the hypoint shield after shield leakage test which will result in the reported non-conformance.Although the customer¿s reported defect was confirmed, an absolute root cause for this incident cannot be determined as the process is capable to reject the reported non-conformance.

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7035621
Report Number8041187-2017-00175
Device Sequence Number1238388
Product Code FMI
UDI-Device Identifier00382903002085
UDI-Public00382903002085
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2019
Device Catalogue Number300208
Device Lot Number4043134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2017
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;